# SDR UALA2011020200570

- Difficulty date: February 1, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 81,092 hours, 13,036 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: W315T38007
- Part serial: 851
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER OPENING ACTUATOR INOP.  REPLACED OPENING ACTUATOR REF AMM.  OPS NORMAL.
